- -

Efficient Method to Approximately Solve Retrial Systems with Impatience

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Efficient Method to Approximately Solve Retrial Systems with Impatience

Show full item record

Giménez Guzmán, JM.; Doménech Benlloch, MJ.; Pla, V.; Martínez Bauset, J.; Casares Giner, V. (2012). Efficient Method to Approximately Solve Retrial Systems with Impatience. Journal of Applied Mathematics. 2012(1):1-18. doi:10.1155/2012/186761

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/56624

Files in this item

Item Metadata

Title: Efficient Method to Approximately Solve Retrial Systems with Impatience
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Comunicaciones - Departament de Comunicacions
Issued date:
Abstract:
We present a novel technique to solve multiserver retrial systems with impatience. Unfortunately these systems do not present an exact analytic solution, so it is mandatory to resort to approximate techniques. This novel ...[+]
Subjects: Networks
Copyrigths: Reconocimiento (by)
Source:
Journal of Applied Mathematics. (issn: 1110-757X ) (eissn: 1687-0042 )
DOI: 10.1155/2012/186761
Publisher:
Hindawi Publishing Corporation
Publisher version: http://dx.doi.org/10.1155/2012/186761
Thanks:
This work has been supported by the Spanish government under Projects TIN2010-21378-C02-02 and TIN2008-06739-C04-02/TSI and by Comunidad de Madrid through Project S-2009/TIC-1468.
Type: Artículo

This item appears in the following Collection(s)

Show full item record